# SDR SWAA2020051144660

- Difficulty date: April 27, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 48,625 hours, 29,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WEB DENT DAMAGE AT BS 260 / REMOVED & REINSTALLED SECOND OBSERVER CHAIR FOR ACCESS IAW B737 AMM 25-11-02-000-802 & AMM 25-11-02-400-802; TRIMMED DAMAGE IAW B737 EA #1-A53-33179 REV 1; FABRICATED DOUBLER REPAIR IAW EA # 1-A53-33179; REMOVED & RE-INSTALLED ACCESS PANELS IAW B737 AMM 53-14-01-420-801 & SRM 51-40-02-0G-0 (114AC; 113AW; 113AC) ; INSTALLED NEW WEB REPAIR IAW B737 SRM 51-40-02-0G-0 & EA 1-A53-33179
